Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Low CD4
Jul 5, 2014

Hello i am on medication for 9 years. Taking 3TC Stocrin and AZT. i am always undetectable. My CD4 when i started mefication was around 450. But the last 5 years is around 300 but recently the last test came 170. i am without any symptoms and never got sick. What can i do to increase my CD4? Am i in a risk of oppurunust infection now? I am going again for a repeat test in one month. I am 42 years old. Thanks

Response from Dr. Holodniy

You don't indicate what your HIV viral load results have been with the CD4 count decline, and what the results of the CD4% have been. Has your viral load continued to be undetectable despite the CD4 count decline? If so, it would be unusual to see such a CD4 count decline, unless your total white blood cell (WBC) and lymphocyte counts have declined. Those counts could have decline for other reasons and is unlikely the result of your HIV meds.



Previous
White Blood Cell Count and Med resistance.
Next
Standard Culture & Gonorrhea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement